# SDR HNAA0800121

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 59,393 hours, 67,275 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Lt Wing
- Part time: 59,393 hours, 67,275 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT LOST HYDRAULIC QTY ON NR 2 SYSTEM WENT DOWN TO .6 QTS.  RETURNED TO GATE.  UPON INVESTIGATION FOUND LEFT OUTBOARD SPOILER ACTUATOR LINE LEAKING, MECHANICS INSTALLED A TEMP FLEX LINE.  GROUND RAN AIRCRAFT, LEAK CHECK GOOD.  SERVICED NR 2 HYDRAULIC SYSTEM AS REQUIRED.
